MAUDE Adverse Event Report: ARTHREX, INC. COOLCUT 90, ABLATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHREX, INC. COOLCUT 90, ABLATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number COOLCUT 90, ABLATOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a arthrex employee via sems that a ar-9803-90 ablator, and a ar-4060s suturing set malfunctioned.This occurred on (b)(6) 2022 during an unknown procedure when using the ar-9803-90 the tip melted into the shape of a j, it was used at a temperature of 60/60.When using the protector, the doctor had to force the thread through as it was getting stuck.There was no patient effect reported.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the deformed ablator tip.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
COOLCUT 90, ABLATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14469704
Report Number1220246-2022-04962
Device Sequence Number20077392
Product Code GEI
UDI-Device Identifier00888867062696
UDI-Public00888867062696
Combination Product (Y/N)N
PMA/510(K) Number
K023986
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberCOOLCUT 90, ABLATOR
Device Catalogue NumberAR-9803-90
Device Lot Number2106137
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date02/14/2023
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown